# SDR PCAA9900020

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Baggage Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3800 - BDL  AFTER TAKEOFF THE BAGGAGE SMOKE WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED BAG BAY, NO EVIDENCE OF SMOKE OR FIRE, CLEANED ELECTRICAL CONNECTORS, RAN AIRCRAFT WITH ENGINE BLEEDS ON, NO DEFECTS NOTED.
